Folgen
Edith Padrón
Titel
Zitiert von
Zitiert von
Jahr
Leibniz algebroid associated with a Nambu-Poisson structure
R Ibánez, M de León, JC Marrero, E Padrón
Journal of Physics A: Mathematical and General 32 (46), 8129, 1999
781999
On the computation of the Lichnerowicz–Jacobi cohomology
M de León, B López, JC Marrero, E Padrón
Journal of Geometry and Physics 44 (4), 507-522, 2003
722003
On the geometric quantization of Jacobi manifolds
M de León, JC Marrero, E Padrón
Journal of Mathematical Physics 38 (12), 6185-6213, 1997
511997
Invariant measures for contact Hamiltonian systems: symplectic sandwiches with contact bread
A Bravetti, M de León, JC Marrero, E Padrón
Journal of Physics A: Mathematical and Theoretical 53 (45), 455205, 2020
382020
New examples of compact cosymplectic solvmanifolds
JC Marrero, E Padron
Archivum Mathematicum 34 (3), 337-345, 1998
351998
Jacobi—Nijenhuis manifolds and compatible Jacobi structures
JC Marrero, J Monterde, E Padron
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 329 (9), 797-802, 1999
311999
A unified framework for mechanics: Hamilton–Jacobi equation and applications
P Balseiro, JC Marrero, DM de Diego, E Padrón
Nonlinearity 23 (8), 1887, 2010
292010
Lagrangian submanifolds and dynamics on Lie affgebroids
D Iglesias, JC Marrero, E Padrón, D Sosa
arXiv preprint math/0505117, 2005
282005
Lichnerowicz-Jacobi cohomology
M de León, JC Marrero, E Padrón
Journal of Physics A: Mathematical and General 30 (17), 6029, 1997
231997
Nambu-Jacobi and generalized Jacobi manifolds
R Ibáńez, M de León, JC Marrero, E Padrón
Journal of Physics A: Mathematical and General 31 (4), 1267, 1998
221998
Reduction of symplectic Lie algebroids by a Lie subalgebroid and a symmetry Lie group
D Iglesias, JC Marrero, D Martín de Diego, E Martínez, E Padrón
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 3, 049, 2007
202007
Poisson–Jacobi reduction of homogeneous tensors
J Grabowski, D Iglesias, JC Marrero, E Padrón, P Urbanski
Journal of Physics A: Mathematical and General 37 (20), 5383, 2004
202004
Duality and modular class of a Nambu-Poisson structure
R Ibáńez, M de León, B López, JC Marrero, E Padrón
Journal of Physics A: Mathematical and General 34 (17), 3623, 2001
202001
Reduction of a symplectic-like Lie algebroid with momentum map and its application to fiberwise linear Poisson structures
JC Marrero, E Padrón, M Rodríguez-Olmos
Journal of Physics A: Mathematical and Theoretical 45 (16), 165201, 2012
192012
Lichnerowicz-Jacobi cohomology and homology of Jacobi manifolds: modular class and duality
M de León, B López, JC Marrero, E Padrón
arXiv preprint math/9910079, 1999
191999
Extended Hamilton–Jacobi theory, contact manifolds, and integrability by quadratures
S Grillo, E Padrón
Journal of Mathematical Physics 61 (1), 2020
182020
Lichnerowicz-Jacobi cohomology of Jacobi manifolds
M de Leon, JC Marrero, E Padron
Comptes rendus de l'Académie des sciences. Série 1, Mathématique 324 (1), 71-76, 1997
161997
A Hamilton–Jacobi theory for general dynamical systems and integrability by quadratures in symplectic and Poisson manifolds
S Grillo, E Padrón
Journal of Geometry and Physics 110, 101-129, 2016
142016
Discrete dynamics in implicit form
D Iglesias-Ponte, JC Marrero, DM de Diego, E Padrón
Discrete and Continuous Dynamical Systems 33 (3), 1117-1135, 2012
132012
Triangular generalized Lie bialgebroids: homology and cohomology theories
D Iglesias, B Lopez, JC Marrero, E Padron
Banach Center Publications 54, 111-133, 2000
132000
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20